# SDR AALA20100301TUL01

- Difficulty date: February 28, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 26,926 hours, 11,397 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYZ - CREW REPORTED COWL ANTI ICE OVERPRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED YYZ LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE ANTI-ICE VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
